# SDR CA111019013

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 57,182 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH VIA THE VHF THAT THEY HAD DECLARED A PAN-PAN WITH ATC DUE TO A "GREEN HYDRAULIC LOW RESERVOIR" 20 MINUTES FROM LANDING. CREW REPORTED AN UNEVENTFUL LANDING.  THE ACFT REQUIRED A TOW TO THE GATE. LOW LEVEL SWITCH OF GREEN HYD RESERVOIR REPLACED IAW AMM 29-11-41-000-003 AND 29-11-41-400-003.  LANDING GEAR RESTORED TO NORMAL MODE AFTER FREE FALL IAW AMM 32-00-00-860-003.
